RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2017, Volume 13, Number 2, Pages 173–194 (Mi jmag668)  

On one class of non-dissipative operators

V. N. Levchuk

Poltava National Technical Yuri Kondratyuk University, 24 Pershotravnevyi Ave., Poltava 36011, Ukraine

Abstract: The non-dissipative operator of integration is studied in the weight space. Its similarity to the operator of integration in the space without weight is proved. The functional model for this operator is obtained.

Key words and phrases: non-dissipative operator, characteristic function, similarity, functional model.

DOI: https://doi.org/10.15407/mag13.02.173

Full text: PDF file (334 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 47A45
Received: 19.10.2015
Revised: 10.11.2016
Language:

Citation: V. N. Levchuk, “On one class of non-dissipative operators”, Zh. Mat. Fiz. Anal. Geom., 13:2 (2017), 173–194

Citation in format AMSBIB
\Bibitem{Lev17}
\by V.~N.~Levchuk
\paper On one class of non-dissipative operators
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2017
\vol 13
\issue 2
\pages 173--194
\mathnet{http://mi.mathnet.ru/jmag668}
\crossref{https://doi.org/10.15407/mag13.02.173}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000403877800004}


Linking options:
  • http://mi.mathnet.ru/eng/jmag668
  • http://mi.mathnet.ru/eng/jmag/v13/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:14
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021